# SDR QXEA2012080600776

- Difficulty date: August 6, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236-373.1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P BETWEEN FRAMES X236 TO X373.1,  MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND OR SURFACE PROTECTION NEEDED.  CLEANED, REMOVED 7 CORRODED RIVETS IAW SRM 51-26-00-02-01, 51-42-05-02-01.  NO OTHER CORROSION NOTED. INSTALLED RIVETS IAW SRM 51-42-05-02-01.  PREPPED AND TREATED AREA IAW 51-26-00-02-01, AND 51-21-10-02-01.  PRIMED AREA IAW SRM 51-25-10-02-01.  APPLIED CPC IAW GPM 10.11.9.
